# SDR 96FDEA01154

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 69208135
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0158 AND 014, CORROSION (C53-113-10, -2) ON FRAME WEB AND SHEAR TIE AT BS 1130 RBL 8 TO 11 WL 147.  *S/D*  REMOVED CORROSION FROM FRAME WEB AND FOUND TO BE IN LIMITS PER FEDEX SRM 51-10-1.  REMOVED, FABRICATED AND INSTALLED SHEAR TIE IAW FEDEX SRM 51-10-6 AND 53-10-1.
